# SDR AMCR200400004

- Difficulty date: September 9, 2004
- Submitted: September 9, 2004
- Operation: General aviation
- Aircraft: N523AC
- Make and model: Amd FALCON900B
- Aircraft serial: 139
- Aircraft time: 3,158 hours, 1,361 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Fusible Plug
- Condition: Leaking
- Location: Wheel
- Part time: 3,158 hours, 1,361 cycles
- Component: Wheel
- Component part number: GA30217
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PREFLIGHT, FOUND TIRE PRESSURE TO BE DOWN SIGNIFICANTLY. INVESTIGATION FOUND ONE WHEEL FUSE PLUG TO BE LEAKING. WHEN FUSE WAS REMOVED, THERE APPEARED TO BE A SLIGHT DENT ON THE FACE OF THE FUSE, SIMILAR TO HANDLING DAMAGE. HISTORY SHOWS THIS TO BE AN ORIGINAL FUSE SINCE THE WHEEL WAS NEW.
